文化大學機構典藏 CCUR:Item 987654321/26746
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 47126/50992 (92%)
造访人次 : 13865416      在线人数 : 313
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    主页登入上传说明关于CCUR管理 到手机版


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://irlib.pccu.edu.tw/handle/987654321/26746


    题名: Topological pressure dimension
    作者: Cheng, WC (Cheng, Wen-Chiao)
    Li, B (Li, Bing)
    贡献者: Dept Appl Math
    关键词: ENTROPY
    COMPLEXITY
    SYSTEMS
    日期: 2013-08
    上传时间: 2014-02-25 13:35:56 (UTC+8)
    摘要: This paper presents the properties of topological pressure dimension, which is an extension of the entropy dimension. Specifically, this paper studies the relationships among different types of topological pressure dimension and identifies an inequality relating them. This analysis calculates analogs of many known results of topological pressure. In particular, we will show the value of the pressure dimension is always equal to or greater than 1 for any positive constant potential function. (C) 2013 Elsevier Ltd. All rights reserved.
    關聯: CHAOS SOLITONS & FRACTALS Volume: 53 Pages: 10-17
    显示于类别:[應數系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML424检视/开启


    在CCUR中所有的数据项都受到原著作权保护.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈